International Journal of Mathematics and Mathematical Sciences
Volume 5 (1982), Issue 1, Pages 113-122

On some fixed point theorems in Banach spaces

D. V. Pai and P. Veeramani

Department of Mathematics, Indian Institute of Technology, Powai, Bombay 400076, India

Received 28 March 1980; Revised 22 December 1980

Copyright © 1982 D. V. Pai and P. Veeramani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper, some fixed point theorems are proved for multi-mappings as well as a pair of mappings. These extend certain known results due to Kirk, Browder, Kanna, Ćirić and Rhoades.